# SDR UPS96220973

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C530113-01.00-01) CORROSION ON SHEAR TIE AND WEB STA 600, LBL 19 TO 22 WL 146.  CORROSION REMOVAL OUT OF LIMITS ON SHEAR TIE, WEB WAS WITHIN LIMITS.  FABRICATED NEW SHEAR TIE AND INSTALLED.  FOUND CRACKED SKIN UNDER SHEAR TIE, REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, INSTALLED ALL WORK PER SRM 53-30-3, 51-30-2, 51-30-8.
